FDA – ALERT AND FILLERS

The FDA just released an alert warning for injectable fillers such as collagen or hyaluronic filler like Juvederm and Restylane. The warning stems from the inadvertent injection of these products into blood vessels potentially causing serious side effects. This can lead to visual impairment or even loss of vision or stroke.  It also can lead to tissue necrosis leaving significant scarring.

The FDA warns people to go to qualified Healthcare Professionals who are knowledgeable about the anatomy and are trained in proper injection technique.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s